# SDR SIMA200934202

- Difficulty date: December 8, 2009
- Submitted: December 8, 2009
- Operation: Air carrier
- Aircraft: N644AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145204
- Aircraft time: 23,104 hours, 22,108 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 20367
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 23,104 hours, 22,108 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION FOUND THAT THE FORWARD EMERGENCY LIGHTS WILL NOT ILLUMINATE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 1 POWER SUPPLY, BATTERY IAW 33-700-19 AND INVERTER IAW EMBRAER 145 AMM 33-50-11.  OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
